# SDR BJNA20230823001

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N807VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 35830
- Aircraft time: 39,509 hours, 25,947 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16124
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOST B HYD SYS QTY ON TAXI OUT.  FOUND PACKING PN: NAS1612-4 ON FRONT PLUG. REMOVED AND REPLACED FAILED (BLOWN) PACKING IAW AMM 20-10-17. OPS CHECK GOOD AFTER SERVICING IAW AMM 12-12-00. AC OK FOR SERVICE. NO LEAKS DETECTED AT THIS TIME.
